# SDR VNAA20250108002

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 01R31902318S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 AFT IS CRACKED AND REQUIRES REPLACEMENT.  REMOVED CRACKED INTERCOSTAL INSTALLED NEW SERVICEABLE PAX DOOR AFT INTERCOSTAL DD1 P/N:01R31902-318S IAW CRJ700 SRM 51-42-06-001-001-A01.
